# SDR CED2006F00005

- Difficulty date: September 1, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 160027087
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, THE CAPTAIN`S ALTIMETER FAILED.  REMOVED AND REPLACED ALTIMETER.  SYSTEM OPS CHECK GOOD.  (K)
